MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Singapore medical journal · 2011

Adefovir-induced Stevens-Johnson syndrome and toxic epidermal necrolysis overlap syndrome.

Chattopadhyay P, Sarma N

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

An increasing number of patients with chronic hepatitis B infection are being treated with the newly licensed drug, adefovir. It is an acyclic nucleoside phosphonate that is relatively safe in the dosage generally used for chronic hepatitis B. Serious adverse cutaneous drug reactions like Stevens-Johnson syndrome (SJS) or toxic epidermal necrolysis (TEN) following adefovir use have not been reported. We report a case of adefovir-induced SJS and TEN overlap syndrome in a patient with chronic hepatitis B infection.

Для цитирования: Chattopadhyay P, Sarma N. Adefovir-induced Stevens-Johnson syndrome and toxic epidermal necrolysis overlap syndrome.. Singapore medical journal. 2011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.